advertisement
Question
Posted by: X | 2004/11/24

MOODS

I have been suffering from Depression and am taking cilift, I am also on Eltroxin, I wake up in the morning and feel very naseous and sometimes vomit, I am extremely bad tempered with my children and especially iwth my baby, I sometimes have visions of me hurting my baby, is this normal ?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Well, the hurting the baby bit probably not entirely normal. Discuss this with the shrink prescribing the mixture for you, maybe the Eltroxin is making you more irritable than needs be, and could be modified.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement